# SDR I5PA2017032814

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 313N3022129
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON CUTOUT FOR PNL 434BL, AFT FLANGE IS CHAFED. REMOVED, FABRICATED AND REPLACED AFT FLANGE (PLATE) PER SRM 54-51-71, 51-40-02 AND DWG 313N3022. WORK PERFORMED ON JOB 722361 NRC 00282.
